MathSciNet Relay Station
MathSciNet bibliographic data
MR1994174 (2004f:26029) 26D20 (30C65 35J60 42B20 46E30)
Ding, Shusen; Nolder, Craig A. $L\sp S(\mu)$-averaging domains. J. Math. Anal. Appl. 283 (2003), no. 1, 85–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement